×

Existence of solutions for some nonlinear singular boundary value problems. (English) Zbl 0616.34012

The authors consider the question of existence of solutions to the following boundary value problem \(Lu=f(t,u,pu')\) on (0,1) in which \(Lu\equiv (1/q(t))(p(t)u'(t))'\) with \(u(1)=0\). The boundary conditions at \(t=0\) are to be determined according to the behaviour of p(t) near \(t=0\). Among the other conditions, it is assumed that p,q\(\in C[0,1]\cap C'[0,1]\) with \(p,q>0\) on (0,1] and \(p(0)=0\).
Reviewer: V.Sree Hari Rao

MSC:

34B15 Nonlinear boundary value problems for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ciarlet, P.G; Natterer, F; Varga, R.S, Numerical methods of high-order accuracy for singular nonlinear boundary value problems, Numer. math., 15, 87-99, (1970) · Zbl 0211.19103
[2] Dugundji, J; Granas, A, Fixed point theory I, () · Zbl 0483.47038
[3] Granas, A; Guenther, R.B; Lee, J.W, On a theorem of S. Bernstein, Pacific J. math., 74, 67-82, (1978) · Zbl 0377.34003
[4] Granas, A; Guenther, R.B; Lee, J.W, Nonlinear boundary value problems for some classes of ordinary differential equations, Rocky mountain J. math., 10, 35-58, (1979) · Zbl 0476.34017
[5] Weinstein, A, Generalized axially symmetric potential theory, Bull. amer. math. soc., 59, 20-38, (1953) · Zbl 0053.25303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.